|Hyperlipidemia and restoration of subcutaneous fat
Dec 10, 2004
Recently my veins are starting to be more pronounced due to years of Viracept. The doctor is thinking of changing me to Reyataz, but have just been reading about how my triglicerides and cholesterol are affecting that. If I increase my diet and exercise program,is there a way of getting that fat back? And what foods/exercise would be best?
| Response from Dr. Henry
It is not clear what intervetnion can actually cause fat to increase in the limbs though the best results have been seen if possibly offending drugs have been stopped/switched to others. How much Viracept contributes to fat loss is unclear. Switching off AZT or D4T to abacavir or tenofovir has been of modest benefit but long term results are still lacking. Loss of fat remains a huge challenge for the field of HIV therapy so there is much frustration and work to do in order to know how to best prevent and treat fat loss. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Skin After Rubbing Stripper Sign Of HIV AIDS
- Stinging Pain After Licking Genital Worried I Have HIV
- Swollen Glands After Open Mouth Kissing Worried I Have HIV
- Trouble Urinating After Anal Sex With Condom Does It Mean I Have HIV
- Can You Catch Hepatitis From Oral Sex?
- Vaginal Pimples
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.